# SDR EIAA980141

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1241
- Part time: 53,618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C6' CHECK INSPECTION, RT WING GEAR WHEEL WELL VERTICAL STIFFENER ON BS 1241 BULKHEAD FOURTH FROM OUTBOARD HAS CORROSION OUT OF LIMITS.  REPLACED STIFFENER IAW SRM 51-10-01.  (X)
